# SDR 9900239883

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND 4.5 INCH CRACK ON LOWER LEFT WING LEADING AT WS 195 FORWARD OF ACCESS DOOR 1132A.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS PER EA 98-163654.
